# SDR ASAA2023062945445

- Difficulty date: June 29, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N844VA
- Make and model: Airbus A320-214
- Aircraft serial: 04851
- Aircraft time: 36,935 hours, 12,256 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: D575706500500
- Part serial: 1B14851
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM 255 - CONFIRM CONFORMANCE LH WING INB AFT FLAP REPAIR PLUS ADDITIONAL DAMAGES (DB6 ABD DB8) ACFT GROUNDED.  EVALUATED & REPAIRED ITEM 255 LT WING INBD AFT FLAP PREVIOUS REPAIR PLUS ADDITIONAL DAMAGES DB8 AND DB6. LOCATED 49Ï¿½ TO 60.5Ï¿½ FROM THE INBD EDGE OF THE FLAP AND 0Ï¿½ TO 6.75Ï¿½ FROM THE TRAILING EDGE. REPAIR DOUBLER SIZE IS 11.5Ï¿½ TO 6.75Ï¿½. - .032Ï¿½ AND RESTORED FINISH. IAW A320 SRM 57-52-00-300-0-95; A320 SRM 51-25-00 REV 145/01MAY2023; A320NTM 51-10-03-01; A320-200 SRM 51-77-13-911-013; A320-200 SRM 51-21-11; A321-200N SRM 51-77-11-214, SN:4851
